# SDR ASAA0310204

- Difficulty date: March 22, 2003
- Submitted: January 30, 2004
- Operation: Air carrier
- Aircraft: N744AS
- Make and model: Boeing 737210C
- Aircraft serial: 21822
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65671406
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING C-CHECK, FOUND FLOORBEAM AT BS 540-727B, LT BUTTOCK LINE 45 CORRODED.  REMOVED DAMAGE AND REPAIRED IAW EA.  (M)
